# SDR UPS98827660

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532935
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING I/B SLOT O/B VERTICAL ANGLE CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-1-20 AND DWG 9753293.
